# SDR UPS07M50069

- Difficulty date: June 8, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Sta 1887-1902
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - FLOOR SUPPORT STRUCTURE STA 1887 - 1902, LBL 18 INTERCOSTAL FOUND CRACKED.  CRACK AREA TRIMMED OUT PER SRM 53-00-01 FIG 6 VOL I REV38.  HFEC INSP C/OUT FOUND 2 CRACKS APPROX 1" EACH.  CRACK AREAS TRIMMED OUT PER SRM 53 -00-01 FIG 6 VOL I REV 38.  HFEC INSP C/OUT FOUND NO CRACK.  NEW REPAIR DOUBLER FAB PER SRM 53-00-01 FIG 6 VOLI REV38.  FAB REPAIR DOUBLER HEAT TREATED, HOLES TRANSFERRED, REPROTECTED, PAINTED AND INSTALLED.
